MathSciNet Relay Station
MathSciNet bibliographic data
MR1680642 (2001c:22001) 22A05 (46A11 54H11)
Galindo, Jorge; Hernández, Salvador The concept of boundedness and the Bohr compactification of a MAP abelian group. Fund. Math. 159 (1999), no. 3, 195–218.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement